# SDR MALA000244

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR LEVER COULD NOT BE RAISED UP. CREW USED MANUAL OVERRIDE TO SELECT GEAR UP. AUTOTHROTTLE BECAME INOPERATIVE,   AND THE FLIGHT DIRECTORS DROPPED OFF LINE.  CYCLED FD SWITCHES OFF THEN ON AND THEY CAME BACK.   MX INSPECTED,   NOTED RT GEAR FAULT INDICATION TRIPPED,  ALSO NOTED EXCESSIVE DIRT AND DEBRIS ON THE RT STRUT.  CLEANED AND LUBED RT STRUT.
